# SDR SWAA011797

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 61,332 hours, 50,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER MM.
